| Catalog Number |
383532 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.G.4.K183399; k243403 h.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It was reported that bd nexiva leaked.